advertisement
Question
Posted by: despondent | 2011-05-26

constipation caused by medication

I suffer from terrible migraines and was prescribed trepiline and pur bloka, which thankfully helps. However the trepiline is causing severe constipation, that nothing seems to help for. I have drastically increased my fibre intake by taking bio fibre along with eating dried fruit, oranges, unpeeled fruit and veg and whole grain products. I have to take laxatives at least once a week to maintain bowel movement. This can''t be " good" . I have to take the medication otherwise I get migraines at least twice a week.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you re-consult your doctor for alternative medication. Ask him/her about Sibelium as treatment for your migraines. This drug is prescribed for a period of 6 months and could be very helpful.

Regards



Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement